# SDR ASAA2024072951620

- Difficulty date: July 29, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 63,514 hours, 18,882 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 141A62101
- Condition: Corroded
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR OUTER HANDLE PAN HAS LIGHT CORROSION. GROUNDED - YES. REMOVED AND REPLACED HANDLE PAN IAW B737-800 SRM 51-40-02 AND BAC DWG 141A6210 REV D.
